MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PAMIRA S 65; ICD LEAD

BIOTRONIK SE & CO. KG PAMIRA S 65; ICD LEAD
Model Number 428769
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This lead was explanted due to, at original implant, this rv lead was implanted into the lv through an asd.All lead functions were normal.It was discovered on an echocardiogram of the heart.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.
 
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was subjected to an extensive analysis.The performance of the lead was scrutinized, including a visual, mechanical and electrical inspection.In the course of the analysis, no deviations were noted, which can be considered to be the root cause of the clinical observation.The lead proved to be without fault throughout its inspection.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PAMIRA S 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24314922
Report Number1028232-2026-00691
Device Sequence Number14662096
Product Code NVY
UDI-Device Identifier04035479156459
UDI-Public(01)04035479156459(17)270131
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number428769
Device Catalogue Number428769
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer02/12/2026
03/25/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/12/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale